MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES CRITICOOL; THERMAL REGULATING SYSTEM

BELMONT MEDICAL TECHNOLOGIES CRITICOOL; THERMAL REGULATING SYSTEM
Catalog Number 500-03536
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2023 belmont received an incident report from the user.The user indicated that this has occurred on 4 separate occasions.In the event the leak leads to a loss of thermoregulation of the patient, an alarm will generate to alert the user.The wrap can be exchanged to continue thermoregulation.We have confirmed that the wraps concerned have been disposed off and will not be available for investigation.Review of the retain sample for the lot was conducted and no issues were found.No other complaints for this lot have been noted from any other location.The user has been asked to provide information on the location of where the leaks occurred and if they have any photographs or video of the alleged leaks.Further follow up with the user will occur to try and determine specific use scenario.
 
Event or Problem Description
It was noticed during the care of a patient on pediatric icu that the cooling wrap was leaking.The wrap had been in use for 32 hours.The customer reported 4 separate occasions where these wraps have been identified as leaking.No additional information has been provided by the site.

Brand Name
CRITICOOL
Common Device Name
THERMAL REGULATING SYSTEM
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01003
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01003
Manufacturer Contact
daniel menzin
780 boston road
billerica, MA 01003
MDR Report Key17410079
Report Number1219792-2023-00036
Device Sequence Number17632923
Product Code DWJ
UDI-Device Identifier07290012127342
UDI-Public7290012127342
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083662
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number500-03536
Device Lot NumberM202661
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown